MAUDE Adverse Event Report: EXACTECH, INC. 145-DEG PE 36MM HUM LINER +2.5; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. 145-DEG PE 36MM HUM LINER +2.5; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-36-03
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/20/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The revision reported was likely from prothesis wear of the humeral liner from scapular notching and/or an insufficient bond between the glenoid component and bone leading to aseptic (non-infected) loosening.Furthermore, the loosening likely caused the screw fracture due to increased bending moments.However, the cause and/or sequence of events cannot be confirmed from the provided information.D10: (b)(6), a10012 - gps implant kit v2; (b)(6), 320-20-22 - eq rev compress screw lck cap kit, 4.5 x 22mm; (b)(6), 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm; (b)(6), 320-15-05 - eq rev locking screw; (b)(6), 320-31-36 - glenosphere, 36mm; (b)(6), 320-10-00 - equinoxe reverse tray adapter plate tray +0; (b)(6), 320-36-03 - 145-deg pe 36mm hum liner +2.5; (b)(6), 531-78-20 - shouldr gps hex pins kit; (b)(6), 300-01-09 - equinoxe, humeral stem primary, press fit 9mm; (b)(6), 320-20-00 - eq reverse torque defining screw kit; (b)(6), 531-20-00 - shldr gps rvrs drill kit; (b)(6), 320-20-34 - eq rev compress screw lck cap kit, 4.5 x 34mm; (b)(6), 320-20-34 - eq rev compress screw lck cap kit, 4.5 x 34mm.
 
Event or Problem Description
As reported, approximately 1 year and 4 months post the initial left reverse total shoulder arthroplasty, the patient presented with loosening of the glenoid side components.No infection was present.The patient was revised and the surgeon removed the glenoid implants, and packed it with bone graft.The implant was converted to a hemi and the patient will revisit in 3 months to determine when a reverse can be implanted.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.No other patient information/medical history reported.

Brand Name
145-DEG PE 36MM HUM LINER +2.5
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key21708534
Report Number1038671-2025-01677
Device Sequence Number4656283
Product Code KWS
UDI-Device Identifier10885862086624
UDI-Public10885862086624
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K093275
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/06/2026
Device Catalogue Number320-36-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2023
Initial Report FDA Received Date03/27/2025
Date Device Manufactured09/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexFemale